# SDR ASAA2024100953480

- Difficulty date: October 9, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 986 CORROSION AT LBL30 TOP AND BOTTOM. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-70-57-1A-1 AND REPAIRED BEAM IAW B737-700 SRM 53-70-51-2R-6W:1 O:.150 R:.121 L: 1 D: .029.
